# SDR COMA0160950

- Difficulty date: December 7, 2001
- Submitted: December 11, 2001
- Operation: Air carrier
- Aircraft: N963CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7127
- Aircraft time: 12,752 hours, 12,120 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Part number: 83963
- Part serial: 275
- Condition: Malfunctioned
- Location: Vert Stab
- Part time: 8,119 hours, 8,143 cycles
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLIGHT #5797 STAB CHANNEL 1 INOP MESSAGE.REPLACED THE HSTA.
